Previous |  Up |  Next


Title: On Neumann elliptic problems with discontinuous nonlinearities (English)
Author: Halidias, Nikolaos
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 37
Issue: 1
Year: 2001
Pages: 25-31
Summary lang: English
Category: math
Summary: In this paper we study a class of nonlinear Neumann elliptic problems with discontinuous nonlinearities. We examine elliptic problems with multivalued boundary conditions involving the subdifferential of a locally Lipschitz function in the sense of Clarke. (English)
Keyword: Neumann elliptic problems
Keyword: variational method
Keyword: locally Lipschitz functional
Keyword: p-Laplacian
MSC: 35J15
MSC: 35J20
MSC: 35J60
idZBL: Zbl 1090.35517
idMR: MR1822760
Date available: 2008-06-06T22:28:07Z
Last updated: 2012-05-10
Stable URL:
Related article:
Reference: [1] Ambrosetti A., Badiale M.: The dual variational principle and elliptic problems with discontinuous nonlinearities.J. Math. Anal. Appl. 140 (1989), No. 2, 363–273. Zbl 0687.35033, MR 1001862
Reference: [2] Arcoya D., Calahorrano M.: Some discontinuous problems with a quasilinear operator.J. Math. Anal. Appl. 187 (1994), 1059–1072. Zbl 0815.35018, MR 1298837
Reference: [3] Chang K. C.: Variational methods for non-differentiable functionals and their applications to partial differential equations.J. Math. Anal. Appl. 80 (1981), 102–129. Zbl 0487.49027, MR 0614246
Reference: [4] Clarke F.: Optimization and Nonsmooth Analysis.Wiley, New York (1983). Zbl 0582.49001, MR 0709590
Reference: [5] Heikkila S., Lakshmikantham V.: Monotone Iterative Techniques for Discontinuous Nonlinear Differential Equations.Marcel Dekker, 1994. MR 1280028
Reference: [6] Kenmochi N.: Pseudomonotone operators and nonlinear elliptic boundary value problems.J. Math. Soc. Japan 27 (1975), No. 1. Zbl 0292.35034, MR 0372419
Reference: [7] Stuart C. A., Tolland J. F.: A variational method for boundary value problems with discontinuous nonlinearities.J. London Math. Soc. (2), 21 (1980), 319–328. MR 0575391
Reference: [8] Tolksdorff P.: On quasilinear boundary value problems in domains with corners.Nonlinear Anal. 5 (1981), 721–735. MR 0623375


Files Size Format View
ArchMathRetro_037-2001-1_3.pdf 307.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo